MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3760/cma.j.cn112140-20200313-00229

Медицинская библиотека · Zhonghua er ke za zhi = Chinese journal of pediatrics · 2020

[Acetaminophen induced delayed-type urticaria and angioedema in a child].

Liu J B, Hao D

Клинический случайСтатьяПеревод в очереди

Аннотация

A 4-month-old child with skin rash for 2 days and fever for 1 day was hospitalized in the Department of Pediatrics of Erdos Central Hospital in November 2019. According to the clinical symptoms, medical history and medication history at the time of admission, it was diagnosed as urticaria with angioneuroedema. In this case, the urticaria occurred 3 days after acetaminophen administration, which is a delayed reaction.

Для цитирования: Liu J B, Hao D. [Acetaminophen induced delayed-type urticaria and angioedema in a child].. Zhonghua er ke za zhi = Chinese journal of pediatrics. 2020. DOI: 10.3760/cma.j.cn112140-20200313-00229.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.